# SDR CALA2017122304577

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 57,429 hours, 21,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  THE POWER SUPPLY M1671 AT ROW 27 DEF IS BAD,  REPLACED THE POWER SUPPLY,  ALL LIGHTS IN THIS CIRCUIT OPS CHECKED GOOD IAW AMM 33-51-06.
